| Model Number |
ALLURA XPER FD20 BIPLANE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the geo ipc and reinstalled the software, returning the device to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that an ipc communication issue occurred, requiring geo ipc replacement and software reinstallation on an allura xper fd20 biplane.The clinical use of the system was in use.There was no reported patient or user harm.